Eliminating field quantifiers in strongly dependent henselian fields

Yatir Halevi, Assaf Hasson, Heike Mildenberger

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We prove the elimination of field quantifiers for strongly dependent henselian fields in the Denef-Pas language. This is achieved by proving the result for a class of fields generalizing algebraically maximal Kaplansky fields. We deduce that if (K, v) is strongly dependent, then so is its henselization.

Original languageEnglish
Pages (from-to)2213-2230
Number of pages18
JournalProceedings of the American Mathematical Society
Volume147
Issue number5
DOIs
StatePublished - 1 May 2019

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Eliminating field quantifiers in strongly dependent henselian fields'. Together they form a unique fingerprint.

Cite this